# SDR CALA0600436

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 907-938
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED AT STA 907-938, BL 0.  A NEW SEAT TRACK WAS INSTALLED IAW SRM 53-00-02, REPAIR 3.
